MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. SET SCREW DRIVER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. SET SCREW DRIVER; SCREWDRIVER
Catalog Number 230H4001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three tether set screw driver tips fractured at different points during a surgical procedure.There was no patient impact, all pieces were retrieved, and a fourth driver was used to complete the surgery.This is report three of three for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2025-00404.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for tether driver for the failure of fracture.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument leading to the fracture of the device.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
SET SCREW DRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23880825
Report Number3012447612-2025-00406
Device Sequence Number9464739
Product Code HXX
UDI-Device Identifier03662663161442
UDI-Public(01)03662663161442(10)313772
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230H4001
Device Lot Number313772
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic